Maybe your brother should also use Soolantra?
Also make sure that he really has something that is similar to our photos and descriptions, and that it’s not a slightly different form, like impetigo.
Just in case, you may want to minimize the use of shared towels, bedding and such, and was hands regularly.
About diet, having a bad diet may make the symptoms worse, although I haven’t seen a clear relation in my case (maybe the symptoms are delayed for some days, making it difficult to make a clear relation). But I do think, based on my own experience, that a bad diet has effect on acne. (Note that I have a normal/healthy diet, with maybe one junk food day per week.)
- Looking back, do you think that metronidazole has any effect, or difficult to say because you were using Soolantra at the same time?
- Does your brother live in the same house?
- When did the first symptoms appear at your brother? (Before or while using Soolantra?)
- When did you stop using Soolantra on daily basis and started skipping some days?
- If I understand you correctly, when you stop using Soolantra, you are getting breakouts again/increase in symptoms at about the 3th day?